MathSciNet Relay Station
MathSciNet bibliographic data
MR1112073 33D45 (30C15)
Evans, Ronald; Greene, John Polynomials with nonnegative coefficients whose zeros have modulus one. SIAM J. Math. Anal. 22 (1991), no. 4, 1173–1182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement